Duke Mathematical Journal

$p$-adic Whittaker functions on the metaplectic group

Daniel Bump, Solomon Friedberg, and Jeffrey Hoffstein

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 63, Number 2 (1991), 379-397.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]
Secondary: 11F30: Fourier coefficients of automorphic forms 11F70: Representation-theoretic methods; automorphic representations over local and global fields


Bump, Daniel; Friedberg, Solomon; Hoffstein, Jeffrey. p -adic Whittaker functions on the metaplectic group. Duke Math. J. 63 (1991), no. 2, 379--397. doi:10.1215/S0012-7094-91-06316-7. http://projecteuclid.org/euclid.dmj/1077295926.

Export citation


  • [1] I. N. Bernstein and A. V. Zelevinsky, Induced representations of reductive ${\germ p}$-adic groups. I, Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 4, 441–472.
  • [2] A. Borel and J. Tits, Compléments à l'article: “Groupes réductifs”, Inst. Hautes Études Sci. Publ. Math. (1972), no. 41, 253–276.
  • [3] D. Bump, S. Friedberg, and J. Hoffstein, A nonvanishing theorem for derivatives of automorphic $L$-functions with applications to elliptic curves, Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 1, 89–93.
  • [4] D. Bump, S Friedberg, and J. Hoffstein, Eisenstein series on the metaplectic group and nonvanishing theorems for automorphic $L$-functions and their derivatives, Ann. of Math. (2) 131 (1990), no. 1, 53–127.
  • [5] D. Bump, S. Friedberg, and J. Hoffstein, Nonvanishing theorems for $L$-functions of modular forms and their derivatives, Invent. Math. 102 (1990), no. 3, 543–618.
  • [6] D. Bump, S. Friedberg, and J. Hoffstein, On Waldspurger's theorem, Automorphic forms and analytic number theory (Montreal, PQ, 1989), Univ. Montréal, Montreal, QC, 1990, pp. 25–36.
  • [7] W. Casselman, The unramified principal series of ${\germ p}$-adic groups. I. The spherical function, Compositio Math. 40 (1980), no. 3, 387–406.
  • [8] W. Csselman, Introduction to the theory of admissible representations of $p$-adic reductive groups, preprint.
  • [9] W. Casselman and J. Shalika, The unramified principal series of $p$-adic groups. II. The Whittaker function, Compositio Math. 41 (1980), no. 2, 207–231.
  • [10] S. Gelbart and I. Piatetski-Shapiro, $L$-functions for $G\times GL(n)$, Lecture Notes in Math., vol. 1254, Springer, Berlin, 1985.
  • [11] H. Jacquet, Fonctions de Whittaker associées aux groupes de Chevalley, Bull. Soc. Math. France 95 (1967), 243–309.
  • [12] S.-I. Kato, On an explicit formula for class one Whittaker functions on classical groups over $\wp\wp$-adic fields, Univ. of Tokyo, 1978.
  • [13] D. A. Kazhdan and S. J. Patterson, Metaplectic forms, Inst. Hautes Études Sci. Publ. Math. (1984), no. 59, 35–142.
  • [14] T. Kubota, On automorphic functions and the reciprocity law in a number field. , Lectures in Mathematics, Department of Mathematics, Kyoto University, No. 2, Kinokuniya Book-Store Co. Ltd., Tokyo, 1969.
  • [15] H. Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Ann. Sci. École Norm. Sup. (4) 2 (1969), 1–62.
  • [16] T. Shintani, On an explicit formula for class-$1$ “Whittaker functions” on $GL\sb{n}$ over $P$-adic fields, Proc. Japan Acad. 52 (1976), no. 4, 180–182.
  • [17] A. Weil, Sur certains groupes d'opérateurs unitaires, Acta Math. 111 (1964), 143–211.